# SDR SWIA200819731

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 8,405 hours, 5,446 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indicator
- Condition: Popped
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE INDICATED 0.  (FLIGHT #6117)RESET INDICATION C/B AND RAN ENGINES WITH NO DEFECTS NOTED PER AMM 79-00-00.
